| Model Number |
7314 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section and a4 as the customer's weight was not provided.
Event or Problem Description
An advocate called on behalf of the customer to report that they performed a control test with their contour next gen meter and obtained a reading of 202 mg/dl at 9:26 a.M.The meter did not automatically mark the reading as a control test, and so the reading will be displayed as a blood result when accessing the meter's memory.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.Replacement meter kit and test strips sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, an in-house testing was performed with the in-house contour next gen meter, in-house contour next test strips associated with the event and in-house contour next control solution from lot # 3bv2g12, which gave a satisfactory performance.The control readings obtained with the in-house testing were properly marked as control tests.Additionally, a device history record was reviewed for the suspected contour next gen meter with serial # (b)(6) and no manufacturing anomalies were found.